# SDR U5QA202401160125

- Difficulty date: January 16, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N538XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20224
- Aircraft time: 15,782 hours, 6,996 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Sensor
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DEPARTING OUT OF KJAC THE GEAR DISAGREE DISPLAYED ON THE EICAS AFTER TAKEOFF. THE LEFT GEAR WOULD NOT RETRACT. WE COULD ALSO FEEL AND HEAT THAT THE LEFT GEAR WAS STILL DOWN. RAN THE QRH CHECKLISTS, EXTENDED THE LANDING GEAR, CONFIRMED 3 GREEN “DOWN AND LOCKED” AND RETURNED TO KJAC.  MX C/A: IN WORK, TROUBLESHOOTING WITH MX VENDOR AND ACCORDING TO MDC DOWNLOADS AND BAS-CRC, DOWN LOCK SENSORS NEED TO BE RIGGED.  (~RTS 1/29)
